×

Found 86 Documents (Results 1–86)

100
MathJax

Stability probabilities of sliding mode control of linear continuous Markovian jump systems. (English) Zbl 1414.93200

Clempner, Julio B. (ed.) et al., New perspectives and applications of modern control theory. In honor of Alexander S. Poznyak. Cham: Springer. 241-267 (2018).
MSC:  93E15 93B12 60J75 93C05 93D21
PDF BibTeX XML Cite
Full Text: DOI

Robust observer design for uncertain Itô neutral stochastic time-delay systems via sliding mode control. (English. Russian original) Zbl 1190.93011

J. Math. Sci., New York 161, No. 2, 283-296 (2009); translation from Sovrem. Mat. Prilozh. 61 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software